Chinese Quarterly Journal of Mathematics ›› 2016, Vol. 31 ›› Issue (3): 260-268.doi: 10.13371/j.cnki.chin.q.j.m.2016.03.004

Previous Articles     Next Articles

Multiple Periodic Solutions for a Class of Fourth-order Difference Systems

  

  1. College of Mathematics and Computer Science,Northwest University for Nationalities
  • Received:2015-03-08 Online:2016-09-30 Published:2020-11-04
  • About author:ZHANG Shen-gui(1980-), male, native of Lanzhou, Gansu, an associate professor of Northwest University for Nationalities, M.S.D., engages in nonlinear functional analysis.
  • Supported by:
    Supported by the National Natural Science Foundation of China(31260098);

Abstract: By using critical point theory,we study periodic solutions for a class of fourthorder difference systems with partially periodic potential and linear nonlinearity.Some sufficient conditions for the existence of multiplicity of periodic solutions are obtained via generalized saddle point theorem. 

Key words: periodic solutions, fourth-order difference system, critical point

CLC Number: